Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Gastric irritation after the surgery for perforated peptic ulcer - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Peptic Ulcer
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you?
Doctor :   are you there?
User :   in 1984 i had a surgery for perferated ulcer. Since today I have many related problems to this.
Doctor :   ok
Doctor :   can you briefly tell what are those?
User :   Now I have gastric irritation & I am taking Omeprazol capsule daily.
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: User :   age-47
User :   gender-male ,married
Doctor :   ok
Doctor :Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often?
User :   occupation -bussiness
User :   no
Doctor :   ok
User :   during evening ,my stomach is bulging/gastric irritation.
Doctor :   ok
Doctor :   do you what was the name of the surgery that was performed
User :   for this whats the solution
User :   perferated peptic ulcer closed
Doctor :   ok
Doctor :   since when are you having these?
User :   mostly in the evening & while stomach is empty.
Doctor :   ok
Doctor :   Please fill the feedback form while I type the information you needed.
Doctor :   you can start
Doctor :   practicing short and frequent meals , so that you are stomach wall is not acted upon by the gastric acid,
Doctor :   gastric acid is the one that causes the irritation of the stomach wall
User :   R THERE ANY PROBLEMS IN regular use of ranitidine/omeprazole.
Doctor :   the few common this are
Doctor :   Diarrhoea, nausea, fatigue, constipation, vomiting, flatulence, acid regurgitation,
Doctor :   prolonged use of omeprazole can cause injury to the liver
Doctor :   are you there?
User :   ranitidin tab has any side effects.
Doctor :   the side effects of this are
Doctor :   kidney and liver impairment.
Doctor :   before starting these 2 medicines cancer has to be ruled out
User :   what can i do ? how can i cure this?
Doctor :   first you need to meet a consult gastroenterologist and the chances of cancer has to ruled out
User :   pls
Doctor :   after that you can you can follow few diet patterns
Doctor :   like short and frequent meals, avoid spicy foods, avoid coffe
User :   ok. thanks. i will contact u later.
Doctor :   Have you filled the feedback form which I have sent?
User :   yes
User :   ok, thank you sir.
Doctor :   is there any thing else that i can help you ?
User :   nothing.
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor